Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Viramune+Combivir side effects: for how long?
Jan 30, 2004

I just started a treatment with Viramune+Combivir and I have nauseas, dizzyness and tireness. -For how long I will have this side effects? -In this treatment there is a posibility of having body wating? Thanks

Response from Dr. Henry

In my experience a significant fraction of persons starting that regimen will experience those side effects for several weeks-a month. Usually then it starts to get better. Often your doc can prescribe something to help with the side effects. If they persist > 4-8 weeks then a discussion about alternative options would be reasonable. KH



Previous
Long term effects?
Next
does smoking marijuana ?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement